MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPARE REAM TUBE HOLLOW REAM (309.035); REAMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPARE REAM TUBE HOLLOW REAM (309.035); REAMER
Model Number 309.038
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a hardware removal of an unknown proximal femur plating construct, a couple of unknown screw removal extractors were broken and damaged.All broken pieces were successfully removed.There was unknown surgical delay.The procedure successfully completed.Patient outcome is unknown.This complaint involves seven (7) devices.This report is for (1) spare reamer tube for hollow reamer.This report is 3 of 6 (b)(4).
 
Event or Problem Description
This report is 3 of 6 pc- (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPARE REAM TUBE HOLLOW REAM (309.035)
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11870066
Report Number2939274-2021-02519
Device Sequence Number3269151
Product Code HTO
UDI-Device Identifier10886982185556
UDI-Public(01)10886982185556
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309.038
Device Catalogue Number309.038
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONICAL XTRCTION SCR 1.5&2.0 CORTEX SCRS; CONICAL XTRCTION SCR 1.5&2.0 CORTEX SCRS; EXTRACTION BOLT FOR 2.0MM SCREWS; EXTRACTION BOLT FOR 2.0MM SCREWS; EXTRACTSCR F/SCR Ø3.5; EXTRACTSCR F/SCR Ø3.5; HOLLOW REAMER COM FOR 3.5 & 4.0 SCRS; HOLLOW REAMER COM FOR 3.5 & 4.0 SCRS; HOLLOW REAMER-COMPLETE FOR 2.0MM SCREWS; HOLLOW REAMER-COMPLETE FOR 2.0MM SCREWS; VOID; CONICAL XTRCTION SCR 1.5&2.0 CORTEX SCRS; EXTRACTION BOLT FOR 2.0MM SCREWS; EXTRACTSCR F/SCR Ø3.5; HOLLOW REAMER COM FOR 3.5 & 4.0 SCRS; HOLLOW REAMER-COMPLETE FOR 2.0MM SCREWS; VOID